# SDR VNAA2015010100001

- Difficulty date: January 1, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 26,101 hours, 26,198 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ROW 6-8 EMERGENCY LIGHTS AND EMERGENCY DOOR LIGHT INOPERATIVE.  MAINTENANCE INSPECTED AND SECURED CONNECTOR AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
